# SDR CHQA201100229

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 24,818 hours, 19,871 cycles
- Engine: Allsn AE3007A
- Engine time: 22,220 hours, 21,961 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 1 LEAK MESSAGE WHILE CLIMBING OUT OF KORD.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 BLEED SYSTEM AND FOUND THE O-RINGS AT JOINTS 5 AND 13 LEAKING.  THE O-RINGS WERE REPLACED WITH NO FURTHER LEAKS NOTED.
